Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 57585, 21 pages
http://dx.doi.org/10.1155/2007/57585
Research Article

Lightlike Submanifolds of Indefinite Sasakian Manifolds

1Department of Mathematics and Statistics, University of Windsor, Windsor, ON N9B 3P4, Canada
2Department of Mathematics, Inonu University, Malatya 44280, Turkey

Received 17 February 2006; Revised 31 October 2006; Accepted 24 January 2007

Academic Editor: Ingo Witt

Copyright © 2007 K. L. Duggal and B. Sahin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. L. Duggal and B. Sahin, “Lightlike Submanifolds of Indefinite Sasakian Manifolds,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 57585, 21 pages, 2007. doi:10.1155/2007/57585